# SDR GTIA050236

- Difficulty date: August 11, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - AFT ACCY 3RD FROM AFT MAIN CANT FRAME WEB CRACKED AND ATTACHED ANGLE INSIDE CRACKED.  CUT OUT DAMAGED AREA.  FABRICATED REPAIR DOUBLER AND FILLER.  TREATED, PRIMED AND INSTALLED REPAIR DOUBLER AND FILLER.  (M)
